# SDR DALA2024091709084

- Difficulty date: September 17, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 15,473 hours, 1,824 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 4L DOOR ASSIST N2 PRESS GUAGE SHOWS YELLOW. CORRECTIVE ACTION: REPLACED BOTTLE AND SERVICED PER A330 AMM 52-15. (6466040)
